MathSciNet Relay Station
MathSciNet bibliographic data
MR474289 (57 #13936) 55E25
Koschorke, Ulrich; Sanderson, Brian Geometric interpretations of the generalized Hopf invariant. Math. Scand. 41 (1977), no. 2, 199–217.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement